# SDR A6WA202010077317

- Difficulty date: October 1, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 37,753 hours, 36,942 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Timer
- Part number: 14302211
- Part serial: NSN453
- Condition: Corroded
- Location: Toilet
- Part time: 37,753 hours, 36,942 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET TIMER HAS CORROSION ON HOUSING AT ATTACH POINTS.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED TIMER, IAW AMM25-41-00-04.
